33f, DM 2, Been taking Metformin XR 500mg 2 pills x2 a day. Started phentermine after trying invonkana, and trulicity to bring my a1c down. Mid January 2017 I started the phentermine. Towards the end of February 2017 I had ketones in my urine and was in ketosis. I was excercisin religiously and watching my carb intake.i was eating between 100 to 150gms of carbs. I was not on a ketogenic diet. After that visit i have been extremely ill. Nausea, vomiting, diarrhea. blood sugar dropping rapidly when after exercise. My doctor said it could be the phentermine but that the metformin xr could also be reacting to the phentermine. I stoped the metformin, felt better then my sugar started going up. I started the metformin at half the dosage since i am 13lbs lighter on friday night, today i am in severe abdominal pain, belching, horrible gas, nauseous, and vomiting which smells very acidic. Could this be too much ketones, or the medicine? My gallbladder is good, had (endoscopy and nuc med gastric emptying) was told i had mild gastritis due to reflux and mild gastroparisis. I have never felt this discomfort before.